# SDR A6WA9900091

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Part number: HC921G0451000
- Condition: Failed
- Location: Airbrakes
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED AIRBRAKE OPERATION INTERMITTENTLY.  REMOVED AND REPLACED AIRBRAKE CONTROL PC BOARD.  (M)
